A 27-year-old male asked:
I have a scaly red patch on face after exfoliating and cleaning acne area, what is the best treatment to make it fade away quickly? best regard.
1 doctor answer • 2 doctors weighed in
Pediatrics 38 years experience
Follow With A Doctor: The topical medications used to treat Acne commonly cause skin redness, irritation, dryness. Exfoliating products and scrubbing can damage the skin and are not recommended. Suggest applying an oil-free moisturizer twice daily after washing. Approach to Acne entails use of multiple meds to control inflammation/infection. Best chances for successful therapy occur with close supervision by a doctor.
2k viewsReviewed >2 years ago
Last updated Dec 31, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.